Alert archive / Ohio / Flash Flood Warnings in 2020

Flash Flood Warning 3, NWS Wilmington, OH

March 20, 2020Clark County, Greene County, Ohio

NWS Wilmington, OH issued this flash flood warning at Mar 20, 2020, 3:52 AM EDT for Clark County, Greene County, Ohio. It was in force for 6 hr. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 20, 2020, 3:52 AM EDT (07:52 UTC)
Expired
Mar 20, 2020, 9:45 AM EDT
In force
6 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Clark County, OH, Greene County, OH

The radar

The Cincinnati radar (KILN), 46 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 20, 4:20 AM EDTFLASH FLOOD2 Nne Yellow Springs, OHWATER ENTERING BUILDING ALONG 68. WATER IS ALSO BLOCKING NORTHBOUND LANES OF 68.
Mar 20, 6:15 AM EDTFLASH FLOOD4 Ssw Beavercreek, OHONE VEHICLE RESCUE OCCURRED ON SWIGART ROAD NEAR BROWN ROAD.
Mar 20, 6:15 AM EDTFLASH FLOOD4 W Springfield, OHONE WOMAN RESCUED FROM WATER ON OLD MILL ROAD NEAR LOWER VALLEY PIKE.
Mar 20, 7:00 AM EDTHEAVY RAIN 1.993 N Springfield, OH24-HR TOTAL
Mar 20, 7:30 AM EDTHEAVY RAIN 3.33 N Xenia, OH24-HR TOTAL
Mar 20, 8:00 AM EDTHEAVY RAIN 1.73Springfield, OH24-HR TOTAL. MIAMI CONSERVANCY DISTRICT.
Mar 20, 8:00 AM EDTHEAVY RAIN 2.335 Nnw Beavercreek, OH24-HR TOTAL. MIAMI CONSERVANCY DISTRICT.
Mar 20, 8:35 AM EDTFLOOD1 Nw Bellbrook, OHROAD WASHED OUT ON BERYL DRIVE AND N. BELLEVIEW DRIVE. PHOTO ON SOCIAL MEDIA.
Mar 20, 9:25 AM EDTFLASH FLOODSouth Charleston, OHFLOOD WATERS OVER MULTIPLE BRIDGES IN SOUTHEASTERN PORTIONS OF THE COUNTY AND OTHER ROADWAYS COUNTY WIDE.
Mar 20, 9:25 AM EDTFLASH FLOODXenia, OHSEVERAL ROADS CLOSED ACROSS THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.9 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2020-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 102 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2020-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 482 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
102 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
659 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
482 m²/s²
0-3 km storm-relative helicity
526 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

755 
WGUS51 KILN 200752
FFWILN
OHC023-057-201115-
/O.NEW.KILN.FF.W.0003.200320T0752Z-200320T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
352 AM EDT Fri Mar 20 2020

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  Clark County in west central Ohio...
  Greene County in west central Ohio...

* Until 715 AM EDT.

* At 350 AM EDT, radar indicated thunderstorms had produced 1 to 2 
  inches of rain. Storms will continue through the next few hours, 
  producing additional heavy rainfall, and flash flooding is 
  expected to occur.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that may experience flooding include...
  New Carlisle, Park Layne, Springfield, Beavercreek, Fairborn, 
  Xenia, Bellbrook, Yellow Springs, Wright-Patterson AFB, 
  Northridge, Cedarville, Enon, South Charleston, Wilberforce, 
  Harmony, Lisbon, Brighton, Spring Valley and North Hampton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4001 8351 3977 8359 3978 8365 3967 8366
      3958 8411 3983 8409 3984 8406 3985 8405
      4004 8403

FLASH FLOOD...RADAR INDICATED

$$

Hatzos
2 follow-up statements
924 
WGUS51 KILN 201058
FFWILN
OHC023-057-201345-
/O.EXT.KILN.FF.W.0003.000000T0000Z-200320T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
658 AM EDT Fri Mar 20 2020

The National Weather Service in Wilmington has extended the

* Flash Flood Warning for...
  Clark County in west central Ohio...
  Greene County in west central Ohio...

* Until 945 AM EDT.

* At 655 AM EDT, law enforcement reported flash flooding was 
  occurring in parts of Clark and Greene counties. Radar has 
  estimated 2 to 3 inches of rainfall in the warned area, and flash 
  flooding will continue this morning.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Law enforcement.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that may experience flooding include...
  New Carlisle, Park Layne, Springfield, Beavercreek, Fairborn, 
  Xenia, Bellbrook, Yellow Springs, Wright-Patterson AFB, Clifton, 
  Cedarville, Enon, South Charleston, Wilberforce, Harmony, Lisbon, 
  Brighton, Trebein, Spring Valley and North Hampton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4001 8351 3977 8359 3978 8365 3967 8366
      3958 8411 3983 8409 3984 8406 3985 8405
      4004 8403

FLASH FLOOD...OBSERVED

$$

Hatzos
760 
WGUS71 KILN 201342
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
942 AM EDT Fri Mar 20 2020

OHC023-057-201351-
/O.EXP.KILN.FF.W.0003.000000T0000Z-200320T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clark OH-Greene OH-
942 AM EDT Fri Mar 20 2020

...THE FLASH FLOOD WARNING FOR CLARK AND GREENE COUNTIES WILL EXPIRE
AT 945 AM EDT...

The Flash Flood Warning has been replaced by an Areal Flood Warning.

LAT...LON 4001 8351 3977 8359 3978 8365 3967 8366
      3958 8411 3983 8409 3984 8406 3985 8405
      4004 8403

$$

Sites

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Mar 20, 1:55 AM EDT, 1 hour 57 minutes earlier.

Area forecast discussion, Mar 20, 1:55 AM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
155 AM EDT Fri Mar 20 2020

.SYNOPSIS...
A warm front will continue to lift north across the region
through this afternoon, bringing an increasing chance of showers
and thunderstorms. The threat for showers and thunderstorms
will continue tonight into Friday as a cold front pushes
southeast through the region. Cooler and drier conditions will
settle into the region to start the weekend.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
As the region enters the warm sector, there will be a severe
weather threat accompanying a flooding threat tonight. Flash
flooding will be possible as multiple rounds of heavy showers
tap an airmass containing 1.4 inches PWAT. The severe weather
threats are damaging winds, and isolated tornadoes. The largest
threat for severe weather is in the Tri-State area, with
flooding possible over a wider area extending to Columbus.

The primary driver of the severe threat is the lower atmospheric
kinematic profile. Strong low-level wind shear will develop over the
area as a robust low-level jet ramps up this evening. A clockwise
turning hodograph with strong speed shear will lead to an
environment with 0-1-km storm relative helicity exceeding 150 m^2/s^-
2. Additionally, some instability may develop overnight with surface
based CAPE from 250-500 J/kg. Any instability, in the presence of
the impressive shear profile, could lead to development of
supercells and/or organized line segments. However, some
uncertainties remain in regards to the presence of storms/storm mode
due to a lack of a strong forcing mechanism. CAMs reflect this
uncertainty with possible solutions ranging from isolated cells to
training multicells. The cell type will greatly impact the severe
threat and associated hazards. Isolated supercells would pose the
greatest wind and tornado treat while multicells would have more of
a flooding and wind threat.

Given the 15-20 mph southerly winds in the warm sector and cloud
cover, lows are only expected to be in the middle to lower 60s.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SATURDAY/...
The severe threat may not be over on Friday morning. An
approaching cold front from the west will not have cleared the area
until the afternoon. Ahead of the cold front there will still be a
favorable kinematic profile for strong winds, and possibly
tornadoes. Some CAMs hint that storms may organize into a squall
line ahead of the front, but uncertainty is still high at this time.
Even outside of thunderstorms winds could be gusty.

Temperatures will drop dramatically behind the front as winds shift
to the northwest. Expect temperatures to reach their highs ahead of
the front. Northwesterly winds continue to usher in colder air
Friday night allowing lows to reach the middle 30s near the Ohio
River and upper 20s across west central Ohio.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Extended period begins with high pressure over the upper Great
Lakes. Cold advection on the east side of the high will keep some
stratocu across the area on Saturday. Highs will range from the
upper 30s in the north to the mid 40s in the south which is about 10
degrees below normal.

The center of the high lifts into southern Canada Saturday night and
continues to pull away on Sunday. Temperatures will moderate Sunday
with highs in the mid 40s to around 50. Models continue to sped up
the timing of a s/w that affects the region Sunday. Consensus now
brings some rain into the region late Sunday afternoon. Added chance
PoPs.

As the s/w pivots towards New England Sunday night, showers linger
into Sunday night and Monday. Cold air on the backside of the system
could mix some light snow into the northwest counties around sunrise
Monday, before warming temperature change things back to rain.

High pressure builds in Monday night, drying things out.

Another s/w ejects out Tuesday into Tuesday night. The GFS
and CMC are a little stronger then the ECMWF. Some showers could
linger into the Wednesday with left over sfc convergence.

Guidance is all over the place by the end of period. Have some low
Pops on Thursday.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
Axis of showers with embedded thunderstorms will continue to
push east along the I70 corridor through the predawn hours,
affecting the northern TAF sites. To the south of this, activity
looks to be more scattered, but do expect to see some increase
in pcpn coverage through the pre dawn hours as the main mid
level short wave pushes east toward our area. In areas of more
widespread pcpn, expect to see mainly MVFR cigs and vsbys along
with some localized IFR conditions. LLWS will also persist
through daybreak.

The main pcpn should shift off to the east through mid morning.
However, as a cold front pushes southeast through the region,
we could see a few hour period of shower and possibly
thunderstorm redevelopment from late morning through mid
afternoon. Pcpn should taper off from northwest to southeast as
the cold front moves through. Cigs are expected to lift back
into VFR category through the afternoon.

Southwest winds will also remain gusty with wind gusts in the 25
to 35 knot range possible this morning into early afternoon.

OUTLOOK...MVFR conditions are possible Sunday night into Monday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch until noon EDT today for OHZ045-046-051>056-
     060>065-070>072-077>080.
KY...Flash Flood Watch until noon EDT today for KYZ089>097.
IN...Flash Flood Watch until noon EDT today for INZ058-059-066-
     073>075-080.

&&

SYNOPSIS...Campbell/Coniglio/JGL
NEAR TERM...Campbell/Coniglio
SHORT TERM...Campbell
LONG TERM...Sites
AVIATION...JGL
Hazardous weather outlook, Mar 19, 11:44 PM EDT, 4 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
1144 PM EDT Thu Mar 19 2020

INZ066-073>075-080-KYZ089>097-OHZ053>055-061>064-070>072-077>080-
210345-
Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-
Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Clark-Madison-
Franklin OH-Montgomery-Greene-Fayette OH-Pickaway-Butler-Warren-
Clinton-Hamilton-Clermont-Brown-Highland-
1144 PM EDT Thu Mar 19 2020

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

This Hazardous Weather Outlook is for Southeast Indiana, Northern
Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West
Central Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Some thunderstorms may become severe. The primary threats will be
damaging wind and isolated tornadoes. Wind gusts to 45 mph will also be
possible outside of thunderstorms.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Additional showers and thunderstorms will be possible into the day
on Friday. The threat for a few strong to severe storms will persist. Wind
gusts to 45 mph will also be possible Friday outside of thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

INZ050-KYZ098>100-OHZ026-034-035-042>044-073-074-081-082-088-210345-
Wayne-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Ross-Hocking-Adams-Pike-Scioto-
1144 PM EDT Thu Mar 19 2020

This Hazardous Weather Outlook is for East Central Indiana,
Northeast Kentucky, Northern Kentucky, Central Ohio, South Central
Ohio and West Central Ohio.

.DAY ONE...Tonight.

Some thunderstorms may become severe. The primary threats will be
damaging wind and isolated tornadoes. Wind gusts to 45 mph will also be
possible outside of thunderstorms. In addition, multiple rounds of
rainfall through the overnight hours will bring the potential for
isolated flooding issues.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Additional showers and thunderstorms will be possible into the day
on Friday. The threat for a few strong to severe storms and
localized flooding will persist. Wind gusts to 45 mph will also be
possible Friday outside of thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

INZ058-059-OHZ045-046-051-052-056-060-065-210345-
Fayette IN-Union IN-Union OH-Delaware-Miami-Champaign-Licking-Preble-
Fairfield-
1144 PM EDT Thu Mar 19 2020

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio and West Central Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Some thunderstorms may become severe. The primary threats will be
damaging wind and isolated tornadoes. Wind gusts to 45 mph will also be
possible outside of thunderstorms.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Additional showers and thunderstorms will be possible into the day
on Friday. Wind gusts to 45 mph will also be possible Friday outside
of thunderstorms

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Local storm report, Mar 20, 2:43 AM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
243 AM EDT FRI MAR 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 AM     FLASH FLOOD      3 S CONNERSVILLE        39.62N 85.15W
03/20/2020                   FAYETTE            IN   911 CALL CENTER

            WATER RUNNING OVER THE ROADWAY NEAR THE INTERSECTION OF
            IN-121 AND W CR 175 SOUTH.

&&

NMCGINNI
Local storm report, Mar 20, 3:21 AM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
321 AM EDT FRI MAR 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 AM     HAIL             1 NNE BLOOMING GROVE    39.52N 85.06W
03/20/2020  M1.00 INCH       FRANKLIN           IN   PUBLIC

            TIME OF EVENT ESTIMATED BY RADAR.

&&

KC
Local storm report, Mar 20, 3:35 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
335 AM EDT FRI MAR 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 AM     HEAVY RAIN       5 NNW DOWNTOWN COLUMBUS 40.03N 83.03W
03/20/2020  M0.99 INCH       FRANKLIN           OH   BROADCAST MEDIA

&&

KC
Local storm report, Mar 20, 3:44 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
344 AM EDT FRI MAR 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 AM     HEAVY RAIN       GRATIS                  39.65N 84.53W
03/20/2020  M2.25 INCH       PREBLE             OH   EMERGENCY MNGR

&&

NMCGINNI
Local storm report, Mar 20, 3:47 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
347 AM EDT FRI MAR 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 AM     HAIL             4 SSE GRATIS            39.60N 84.51W
03/20/2020  M0.50 INCH       PREBLE             OH   EMERGENCY MNGR

&&

NMCGINNI
Local storm report, Mar 20, 3:49 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
349 AM EDT FRI MAR 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 AM     HEAVY RAIN       WHEATVILLE              39.69N 84.58W
03/20/2020  M3.10 INCH       PREBLE             OH   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED 3.1 INCHES OF RAINFALL WITH 1.4
            INCHES FALLING IN THE LAST 37 MINUTES.

&&

NMCGINNI

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 8:55 PM EDTSpecial Weather StatementILNHamilton35 min
Mar 19, 9:09 PM EDTTornado WarningILNHamilton21 min
Mar 20, 12:35 AM EDTAreal Flood AdvisoryILNPreble4 hr
Mar 20, 1:53 AM EDTSpecial Weather StatementILNFairfield37 min
Mar 20, 2:03 AM EDTSpecial Weather StatementILNGreene, Montgomery27 min
Mar 20, 2:34 AM EDTAreal Flood AdvisoryILNClark, Greene, Miami, Montgomery94 min
Mar 20, 3:12 AM EDTFlash Flood WarningILNMontgomery, Preble7 hr
Mar 20, 3:16 AM EDTSevere Thunderstorm WarningILNButler, Preble31 min
Mar 20, 3:17 AM EDTRiver Flood WarningILNLicking20 hr
Mar 20, 3:30 AM EDTSevere Thunderstorm WarningILNGreene, Miami, Montgomery27 min
Mar 20, 3:38 AM EDTSevere Thunderstorm WarningILNButler, Montgomery, Warren27 min
Mar 20, 3:49 AM EDTSevere Thunderstorm WarningILNClark, Greene, Montgomery26 min
Mar 20, 3:56 AM EDTAreal Flood AdvisoryILNClark, Franklin, Madison85 min
Mar 20, 4:12 AM EDTSpecial Weather StatementILNGreene33 min
Mar 20, 4:29 AM EDTRiver Flood WarningILNClark16 hr
Mar 20, 4:29 AM EDTRiver Flood WarningILNHocking32 hr
Mar 20, 4:32 AM EDTRiver Flood WarningILNPickaway72 hr
Mar 20, 4:52 AM EDTAreal Flood AdvisoryILNFairfield, Licking46 min
Mar 20, 5:06 AM EDTAreal Flood AdvisoryILNButler, Warren3 hr
Mar 20, 5:07 AM EDTSpecial Weather StatementILNMadison23 min
Mar 20, 5:19 AM EDTFlash Flood WarningILNFranklin, Madison6 hr
Mar 20, 5:32 AM EDTFlash Flood WarningILNFairfield, Licking6 hr
Mar 20, 5:33 AM EDTRiver Flood WarningILNHamilton33 hr
Mar 20, 5:34 AM EDTSpecial Weather StatementILNFranklin, Licking26 min
Mar 20, 5:58 AM EDTSpecial Weather StatementILNLicking32 min
Mar 20, 6:53 AM EDTRiver Flood WarningILNButler14 hr
Mar 20, 6:59 AM EDTRiver Flood WarningILNLicking47 hr
Mar 20, 7:04 AM EDTAreal Flood WarningILNGreene, Warren46 hr
Mar 20, 7:11 AM EDTRiver Flood AdvisoryILNHamilton13 hr
Mar 20, 7:30 AM EDTSpecial Weather StatementILNHamilton30 min
Mar 20, 7:33 AM EDTRiver Flood WarningILNMontgomery5 hr
Mar 20, 7:33 AM EDTRiver Flood WarningILNWarren7 hr
Mar 20, 7:41 AM EDTRiver Flood WarningILNClermont, Hamilton, Warren13 hr
Mar 20, 7:58 AM EDTSpecial Weather StatementILNWarren32 min
Mar 20, 8:27 AM EDTSpecial Weather StatementILNClinton, Fayette33 min
Mar 20, 8:34 AM EDTRiver Flood WarningILNLicking19 hr
Mar 20, 8:36 AM EDTSpecial Weather StatementILNFranklin24 min
Mar 20, 8:58 AM EDTSpecial Weather StatementILNFranklin, Licking, Pickaway32 min
Mar 20, 9:23 AM EDTSpecial Weather StatementILNLicking22 min
Mar 20, 9:28 AM EDTAreal Flood AdvisoryILNDelaware, Franklin, Licking5 hr
Mar 20, 9:39 AM EDTAreal Flood WarningILNClark, Greene, Montgomery, Preble23 hr
Mar 20, 10:47 AM EDTRiver Flood WarningILNRoss23 hr
Mar 20, 10:47 AM EDTRiver Flood WarningILNPike, Scioto4 days
Mar 20, 11:03 AM EDTAreal Flood WarningILNFranklin, Madison24 hr
Mar 20, 11:13 AM EDTAreal Flood WarningILNFairfield, Licking46 hr
Mar 20, 12:11 PM EDTSpecial Weather StatementILNChampaign, Clark, Delaware, Miami, Montgomery, Union64 min
Mar 20, 1:01 PM EDTSpecial Weather StatementILNClark, Delaware, Franklin, Madison44 min
Mar 20, 1:40 PM EDTSpecial Weather StatementILNFairfield, Fayette, Franklin, Greene, Licking, Madison and 1 more65 min
Mar 20, 4:31 PM EDTRiver Flood WarningILNFranklin, Pickaway24 hr

Nearby

Flash Flood Warnings in Ohio, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.